# SDR 29GA2019100791801

- Difficulty date: August 20, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N402SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1217
- Aircraft time: 490 hours, 338 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lever
- Part number: D641181
- Part serial: 14SAD3418401468
- Condition: Bent
- Location: Rt Mlg
- Part time: 490 hours, 338 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0070,  RIGHT MAIN WHEELS REPORTED WOBBLING BY RAMP PERSONAL DURING PUSH BACK.  R & R RH MLG SWINGING LEVER ASSY IAW MM 31-11-00-RIA-10030-001. OPS CHECKED SATISFACTORY.
